MathSciNet Relay Station
MathSciNet bibliographic data
MR2661927 34C25 (34A37)
Ding, Wei; Qian, Dingbian Periodic solutions for sublinear systems via variational approach. Nonlinear Anal. Real World Appl. 11 (2010), no. 4, 2603–2609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement